Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 23, Issue 2, 2007
Metadata
 

Group actions on Jacobian varieties
Anita M. Rojas
pp. 397–420
Abstract | Full-Text PDF (247 KB) | Metadata

Integration Operators on Bergman Spaces with exponential weight
Milutin R. Dostanić
pp. 421–436
Abstract | Full-Text PDF (560 KB) | Metadata

The Geometric Traveling Salesman Problem in the Heisenberg Group
Fausto Ferrari, Bruno Franchi and Hervé Pajot
pp. 437–480
Abstract | Full-Text PDF (745 KB) | Metadata

On the regularity of averages over spheres for kinetic transport equations in hyperbolic Sobolev spaces
Nikolaos Bournaveas and Susana Gutiérrez
pp. 481–512
Abstract | Full-Text PDF (673 KB) | Metadata

On a Parabolic Symmetry Problem
John L. Lewis and Kaj Nyström
pp. 513–536
Abstract | Full-Text PDF (615 KB) | Metadata

Equation de Navier-Stokes avec densité et viscosité variables dans l’espace critique
Hammadi Abidi
pp. 537–586
Abstract | Full-Text PDF (426 KB) | Metadata

Properties of centered random walks on locally compact groups and Lie groups
Nick Dungey
pp. 587–634
Abstract | Full-Text PDF (747 KB) | Metadata

$C^1$ extensions of functions and stabilization of Glaeser refinements
Bo'az Klartag and Nahum Zobin
pp. 635–669
Abstract | Full-Text PDF (292 KB) | Metadata

Percolation, Perimetry, Planarity
Gady Kozma
pp. 671–676
Abstract | Full-Text PDF (488 KB) | Metadata

Quasi-similarity of contractions having a 2 × 1 characteristic function
Sergio Bermudo, Carmen H. Mancera, Pedro J. Paúl and Vasily Vasyunin
pp. 677–704
Abstract | Full-Text PDF (653 KB) | Metadata

Paraproducts with flag singularities I. A case study
Camil Muscalu
pp. 705–742
Abstract | Full-Text PDF (720 KB) | Metadata